MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 1996

[Serotonin syndrome and malignant neuroleptic syndrome. A review based on the material from the National Board of Adverse Drug Reactions].

von Halling Laier M G, Gram L F

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The report describes four cases of serotonergic hyperstimulation classified as Serotonin Syndrome (SS) and 13 cases of supposed Neuroleptic Malignant Syndrome (NMS), all reported to the National Board of Adverse Drug Reactions. Diagnostic criteria, pathogenesis and some suspected risk factors are discussed. All patients with a diagnosis of "SS" were treated with more than one psychoactive drug, whereas five out of 13 NMS patients were treated with only one drug which could be suspected to be involved in the pathogenesis of the syndrome. Lithium seemed to be involved in three out of four SS cases and in one out of 13 cases of NMS. The syndrome occurred from less than an hour to several weeks after adding another drug to the patient's treatment. None of the cases of serotonergic hyperstimulation were severe enough to correspond to NMS and all patients recovered without sequelae, whereas at least three NMS patients died.

Для цитирования: von Halling Laier M G, Gram L F. [Serotonin syndrome and malignant neuroleptic syndrome. A review based on the material from the National Board of Adverse Drug Reactions].. Ugeskrift for laeger. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.